Docetaxel is a commonly used chemotherapeutic agent and can cause skin side effects including hand-foot syndrome. Hand-foot syndrome is mostly limited to palmoplantar regions, but may sometimes require discontinuation of the drug because of the severity of the lesions. In this report, we present three patients admitted to our dermatovenereology department for the lesions at the dorsal side of the hand, an unusual location for this side effect, while receiving docetaxel treatment in the oncology clinic. Erythematous, scaly patches on the dorsum of the hands were the common feature in the three patients. There were accompanying plantar involvement in one of the patients, and nail findings (onycholysis, melanonychia striata) in the other two patients. Premedication with corticosteroid before chemotherapy in these patients could not prevent the dermatologic side effects. The lesions healed after discontinuation of docetaxel and use of symptomatic topical drugs. The cutaneous side effects of docetaxel may reduce the quality of life and even lead to discontinuation of the drug as seen in our cases. The occurrence of lesions on both hand dorsums in our patients suggests that hand-foot syndrome induced by docetaxel is not always limited to palmoplantar regions.